# SDR NWAA074285527

- Difficulty date: December 18, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N527US
- Make and model: Boeing 757251
- Aircraft serial: 23842
- Aircraft time: 65,158 hours, 26,935 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Debonded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK FOUND RT HORIZONTAL STABILIZER UPPER INBOARD PANEL DISBONDED BETWEEN FSS 83-204.  REPAIRED PER EA 55-210445 SECTION I.  REPEAT INSPECTIONS REQUIRED PER SECTION II AT INTERVALS NOT MORE THAN 6 MONTHS FOR PERIOD UP TO 24 MONTHS.  SECTION III PERMANENT REPAIR REQUIRES REPLACEMENT OF PANEL.
